MAUDE Adverse Event Report: LELO INC INTIMINA LILY CUP COMPACT A ; CUP, MENSTRUAL

LELO INC INTIMINA LILY CUP COMPACT A ; CUP, MENSTRUAL
Health Effect - Clinical Code Pain (1994)
Date of Event 02/25/2020
Type of Reportable Event Serious Injury
Event or Problem Description
Purchased intimina lily cup menstrual period collection device.(i bought the correct fit and have used intravaginal birth control devices prior so i am familiar with use of intravaginal devices).This cup created so much suction / vacuum on the cervix that i was unable to remove on my own.I have tried valsalva maneuvers and squatting to try to get it out but ended up having a physician remove it using a speculum and ring forceps, very painful.No longer have the product the dr threw it in the biohazard.Fda safety report id# (b)(4).

Brand Name
INTIMINA LILY CUP COMPACT A
Common Device Name
CUP, MENSTRUAL
Manufacturer (Section D)
LELO INC
MDR Report Key9818436
Report NumberMW5093673
Device Sequence Number2855842
Product Code HHE
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Patient
Type of Report Initial
Report Date (Section B) 03/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device No Information
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/10/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening; Required Intervention;
Patient Age43 YR